# SDR EBVR201412310001

- Difficulty date: January 5, 2015
- Submitted: January 9, 2015
- Operation: General aviation
- Aircraft: N807DD
- Make and model: Cndair CL6002B16
- Aircraft serial: 5161
- Aircraft time: 8,579 hours, 6,309 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Part number: 22850809117
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 8,579 hours, 6,309 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED VISUAL INSPECTION, IT WAS FOUND THAT THE  THRUST REVERSER  TRACK CRACKED AT THE BOLT HOLES FOR THE DEPLOYMENT SWITCH.
